İ have strange weird feeling at my kneecaps and my shoulders when i took seroquel.i want to continue on seroquel but this feeling is unbearable.my question is this feeling at my kneecaps go away by time or is there any other medicine should i take.has anybody go through this syndrome
If you’re having the feeling like you sort of have to keep moving your legs when you lay down to rest and it’s almost like an electricity going to your legs I think your pdoc can give you cogentin for that. I’m pretty sure that’s what I’m taking it for.
Thank you for your reply.i think i ve heard that medicine before.is that medicine (cogentin) usually prescribe for cognitive impairment or am i remember wrong?
Cogentin also known as Benztropine
" Benztropine reduces the effects of certain chemicals in the body that may be unbalanced as a result of disease (such as Parkinson’s), drug therapy, or other causes. Benztropine is used together with other medicines to treat the symptoms of Parkinson’s disease (muscle spasms, stiffness, tremors, poor muscle control)."
I’m not sure whether or not it is the right medicine for restless leg syndrome though.
Yeah - Seraquol (Quetiapine) is well known for restless legs. Im one of the few it dont affect and been on it for years so got a tolerance to the stuff.
Anti-parkinsons drugs are normally given for that. My neighbour cant touch the stuff either.
Maybe ask your shrink for another AP? Im not sure if it passes over time, maybe try a 3 stage dose?
İ m thinking additional invega but i m sweating lot on that and i don t know if this ok?i mean i really go through with invega but i m sweating lot as i say before
You on invega (Paliperadone) pills or the depot jab?
I had the sweats on the pills when they weaned me on it - but jab no problem.
In case you don’t know this all medication are approved for certain conditions according to the FDA (or the equivalent in your country), but doctors can prescribe any medication for any reason if they think it will help. It is called “off label” use.
Sometimes a medication is prescribed because the “side effects” treat the condition affecting you. I am on clonazepam which was approved by the FDA for seizures and panic disorder, but a side effect of clonazepam is that it makes you sleep, so my doctor prescribed it “off label” for my insomnia
İ m on 350 mg trevicta but still have mild paranoia i mean i can live with that but its lowering my life quality.i need 2 or 3 mg more paliperidone daily dose i m really ok but then i m getting sweating lot when i do execises or physical activities and i m worried about more serious things like nöroleptic malign syndrome and such
Ok off label i get it.i will check that term more specific.thank you for letting me know
Nah , you would know about it if you had Neuroleptic malignant syndrome. Just dont read too much you see on the internet - you only get the extreme cases lol.
The paranoia your just gonna have to live with im afraid. No drug is gonna knock that on the head for you 100%.
Most probably it’s because of the high dosage that’s causing the side effects